The Allergic Angina Syndrome in Naproxen Sodium Induced Type 1 Hypersensitivity Reaction in an Allergic Asthmatic Young Woman: Kounis Syndrome


Altay S., Cakmak H. A. , Erer B., Kemaloglu T., Ozpamuk F., Karadag B.

ACTA CARDIOLOGICA SINICA, vol.28, no.2, pp.152-156, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 2
  • Publication Date: 2012
  • Title of Journal : ACTA CARDIOLOGICA SINICA
  • Page Numbers: pp.152-156

Abstract

A twenty-year old female with a history of allergic asthma and Raynaud's phenomenon was admitted to our emergency department with retrostemal chest pain of one hour duration accompanied by generalized erythema, urticarial rashes, moderate dyspnea, nausea and vomiting. Her symptoms developed after taking a dose of naproxen sodium for dysmenorrhea. ECG showed ST segment elevation in leads I and aVL and ST segment depression in leads III and aVF. The patient's chest pain relieved and ST elevations resolved during her transport to the catheterization laboratory. Immediate angiography revealed normal coronary arteries.